# SDR 97ZZZX3330

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699RF
- Make and model: Piper PA60600
- Aircraft serial: 600169074
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8403
- Condition: Bearing Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ONLY 20 HOURS OF TIME, ALTERNATOR BEARING FOUND FAILED WITH BELT TENSION OK.  ALTERNATOR ALSO HAS HIGH RESISTANCE.  UNIT OVERHAULED BY PRECISION ELECTRONICS, INC.
